User logged in as post
Thank you April. I go to see the oncologist tomorrow and will ask about the vitamins. So far she hasn't wanted me to tke any additional vitamins? Not sure why? I also appreciate hearing you say you were emotional. I just feel so out of control at times and naturally wish I could handle all this with greater strength. It seems everyone on here is so positive and I try but certainly struggle. I had 4 doses of A/c. Then taxol with herceptin, which I broke out in rashes all over my body. Had just taxol the next time and that is when the neuropathy started. I am taking some extra steroids for a few days to help with reactions. Last time I was switched to taxotere as thought it might be easier but I ended up with more neuropathy and rashes on my hands and feet. The rashes were painful as well. More steroids ended up helping.
so another tretment tomorrow and then radiation and herceptin. I am just praying I can take the herceptin and it was not that drug that caused all the initial rashes. Thank you for listening and your help.